# SDR 2008UALA00901

- Difficulty date: February 16, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 72,696 hours, 11,796 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT AT SEAT 35FG INOPERATIVE.  REPLACED LAMP, OP CHECKS OK FOR SERVICE.
